# SDR MASA2010122001498

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,598 hours, 11,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARN IND WITH DOOR CLOSED.  MX REPLACED PX101.
